Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A steepest ascent method for the Chebyshev problem

Author: Marcel Meicler
Journal: Math. Comp. 23 (1969), 813-817
MSC: Primary 65.30
MathSciNet review: 0258251
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present an efficient ascent method for calculating the minimax solution of an overdetermined system of linear equations $ Ax = b$. The algorithm makes best use of all the information available at each cycle in order to force a very steep path to the solution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.30

Retrieve articles in all journals with MSC: 65.30

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society